Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Aspirin

North By Honeywell® Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet (2 Per Pack, 250 Packs Per Box)


North By Honeywell® Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet (2 Per Pack, 250 Packs Per Box) by Honeywell at HQ Health Blogs. MPN: SH4161582. Hurry! Limited time offer. Offer valid only while supplies last. Regular & Extra Strength Aypanal Regular or Extra Strength relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active ingredient: acetaminophen 325mg. Extra Strength active ingredients: acetaminophen 500mg.Medicinals.


Product Description & Reviews

Regular & Extra Strength Aypanal Regular or Extra Strength relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active ingredient: acetaminophen 325mg. Extra Strength active ingredients: acetaminophen 500mg.Medicinals.

Features & Highlights

  • Medicinals

Additional Information

Manufacturer:Honeywell
Brand:Honeywell
Part Number:SH4161582
Publisher:Honeywell
Studio:Honeywell
MPN:SH4161582
UPC:757457646106
EAN:0757457646106
Item Weight:2 pounds
Package Weight:2 pounds

North By Honeywell® Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet (2 Per Pack, 250 Packs Per Box) by Honeywell

Buy Now:
North By Honeywell® Swift First Aid Aypanal Non-Aspirin Pain Reliever Tablet (2 Per Pack, 250 Packs Per Box)

4.1 out of 5 stars with 99 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$126.00


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


MCK31762712 - Mckesson Brand Pain Relief McKesson Brand 325 mg Strength Tablet
By McKesson
mpn: 31762712, ean: 0680132861580,
Aspirin Tablets. 325 mg Each. Enteric Coated. Regular Strength. Pain Reliever. Compares to the active ingredient in Bayer Aspirin tablets.. Not Made W...

Bc Aspirin Headache Powder 6 Tb
By BC
mpn: 042037103644,
High Quality. Brought to you by BC. Total of 48. Size: 6 CT. Buy in bulk and save!.

Convenience Valet Genuine Bayer Aspirin 4 Tablet and Paper Cup - 6 per pack -- 24 packs per case.
By Convenience Valet
mpn: 1017, ean: 0094187110171,
Convenience Valet Genuine Bayer Aspirin 4 Tablet and Paper Cup - 6 per pack -- 24 packs per case. Genuine Bayer Aspirin also can provide temporary rel...

Aspirin 100 Tablets 325mg, Case of 72
By DollarItemDirect
mpn: DHBM-60507, ean: 5425630759701,
Aspirin 100 Tablets 325mg, Case of 72Sold by Case of 72.

Bayer Chewable Aspirin, Cherry, 36 Count (Pack of 36)
By Bayer
Bayer Low Dose 81mg is most often used by patients who are taking aspirin on a regular basis under a doctor's supervision. Recommended by doctors to h...

Rugby Aspirin Tablets 325 Mg 1000 Count (5 Pack)
By Rugby
mpn: 33055, ean: 0305363305107,
Rugby Aspirin Tablets 325 Mg 1000 Count Provides Pain Relief From Headaches Provides Pain Relief From BackachesRugby Aspirin Tablets 325 Mg 1000 Count...

Bayer Back & Body Extra Strength Caplets 50 Caplets (Pack of 11)
By Bayer Animal Health
mpn: PPAX1146070, ean: 0312843510500,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, dir...

Aspirin Suppsitories, 300mg, 12 Count per Pack (5 Pack)
By Perrigo
mpn: 703412, ean: 0305747034128,
Product rectally administered for the treatment of pain and fever. Aspirin is used to treat mild to moderate pain, and also to reduce fever or inflamm...

Aspirin Suppsitories, 300mg, 12 Count per Pack (10 Pack)
By Perrigo
mpn: 703412, ean: 0305747034128,
Product rectally administered for the treatment of pain and fever. Aspirin is used to treat mild to moderate pain, and also to reduce fever or inflamm...

Aspirin Suppositories, 600 mg, 12 CT. per Box (12 Pack)
By Perrigo
mpn: 703612, ean: 0305747036122,
Product rectally administered for the treatment of pain and feverAspirin Suppositories, 600 mg, 12 CT. per Box (12 Pack). Product rectally administere...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.